{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,12]],"date-time":"2026-05-12T13:54:44Z","timestamp":1778594084598,"version":"3.51.4"},"reference-count":20,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2003,4,1]],"date-time":"2003-04-01T00:00:00Z","timestamp":1049155200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2003,4]]},"DOI":"10.1067\/mjd.2003.107","type":"journal-article","created":{"date-parts":[[2003,3,27]],"date-time":"2003-03-27T21:56:41Z","timestamp":1048802201000},"page":"525-529","source":"Crossref","is-referenced-by-count":66,"title":["Lupus-associated toxic epidermal necrolysis: A novel manifestation of lupus?"],"prefix":"10.1067","volume":"48","author":[{"given":"Rochelle","family":"Mandelcorn","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Neil H.","family":"Shear","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1067\/mjd.2003.107_bib1","first-page":"644","article-title":"Stevens-Johnson syndrome-toxic epidermal necrolysis","author":"Fritsch","year":"1999"},{"key":"10.1067\/mjd.2003.107_bib2","doi-asserted-by":"crossref","first-page":"1272","DOI":"10.1056\/NEJM199411103311906","article-title":"Severe adverse cutaneous reactions to drugs","volume":"331","author":"Roujeau","year":"1994","journal-title":"N Engl J Med"},{"key":"10.1067\/mjd.2003.107_bib3","doi-asserted-by":"crossref","first-page":"1265","DOI":"10.1016\/S0190-9622(87)80031-2","article-title":"Lupus erythematosus and toxic epidermal necrolysis","volume":"16","author":"Bielsa","year":"1987","journal-title":"J Am Acad Dermatol"},{"key":"10.1067\/mjd.2003.107_bib4","doi-asserted-by":"crossref","first-page":"665","DOI":"10.1016\/S0190-9622(85)80447-3","article-title":"Stevens-Johnson syndrome and toxic epidermal necrolysis in a patient with systemic lupus erythematosus","volume":"13","author":"Burge","year":"1985","journal-title":"J Am Acad Dermatol"},{"key":"10.1067\/mjd.2003.107_bib5","first-page":"636","article-title":"Erythema multiforme","author":"Fritsch","year":"1999"},{"key":"10.1067\/mjd.2003.107_bib6","doi-asserted-by":"crossref","first-page":"176","DOI":"10.1001\/archderm.1963.01590200064012","article-title":"Lupus erythematosus and erythema multiforme-like lesions","volume":"88","author":"Rowell","year":"1963","journal-title":"Arch Dermatol"},{"key":"10.1067\/mjd.2003.107_bib7","doi-asserted-by":"crossref","first-page":"343","DOI":"10.1046\/j.1365-2133.2000.03306.x","article-title":"Redefining Rowell's syndrome","volume":"142","author":"Zeitouni","year":"2000","journal-title":"Br J Dermatol"},{"key":"10.1067\/mjd.2003.107_bib8","doi-asserted-by":"crossref","first-page":"133","DOI":"10.1016\/0190-9622(95)90214-7","article-title":"Ranitidine-related toxic epidermal necrolysis in a patient with idiopathic thrombocytopenic purpura","volume":"32","author":"Miralles","year":"1995","journal-title":"J Am Acad Dermatol"},{"key":"10.1067\/mjd.2003.107_bib9","doi-asserted-by":"crossref","first-page":"305","DOI":"10.1016\/S0190-9622(00)90151-8","article-title":"Second case of ranitidine-related toxic epidermal necrolysis in a patient with idiopathic thrombocytopenic purpura","volume":"42","author":"Velez","year":"2000","journal-title":"J Am Acad Dermatol"},{"key":"10.1067\/mjd.2003.107_bib10","doi-asserted-by":"crossref","first-page":"112","DOI":"10.1177\/096120339700600206","article-title":"Bullous skin disease in lupus erythematosus","volume":"6","author":"Yell","year":"1997","journal-title":"Lupus"},{"key":"10.1067\/mjd.2003.107_bib11","first-page":"1993","article-title":"Lupus erythematosus","author":"Sontheimer","year":"1999"},{"key":"10.1067\/mjd.2003.107_bib12","doi-asserted-by":"crossref","first-page":"122","DOI":"10.1177\/096120339700600207","article-title":"Uncommon cutaneous manifestations of lupus erythematosus","volume":"6","author":"Mascaro","year":"1997","journal-title":"Lupus"},{"key":"10.1067\/mjd.2003.107_bib13","doi-asserted-by":"crossref","first-page":"234","DOI":"10.1046\/j.1440-0960.2000.00426.x","article-title":"Bullous systemic lupus erythematosus","volume":"41","author":"Yung","year":"2000","journal-title":"Australas J Dermatol"},{"key":"10.1067\/mjd.2003.107_bib14","doi-asserted-by":"crossref","first-page":"490","DOI":"10.1126\/science.282.5388.490","article-title":"Inhibition of toxic epidermal necrolysis by blockade of CD95 with human intravenous immunoglobulin","volume":"282","author":"Viard","year":"1998","journal-title":"Science"},{"key":"10.1067\/mjd.2003.107_bib15","doi-asserted-by":"crossref","first-page":"705","DOI":"10.1191\/096120399678841007","article-title":"A study of 20 SLE patients with intravenous immunoglobulin\u2014clinical and serologic response","volume":"8","author":"Levy","year":"1999","journal-title":"Lupus"},{"key":"10.1067\/mjd.2003.107_bib16","doi-asserted-by":"crossref","first-page":"215","DOI":"10.1016\/S0889-857X(05)70136-8","article-title":"Apoptosis in systemic lupus erythematosus","volume":"26","author":"Andrade","year":"2000","journal-title":"Rheum Dis Clin North Am"},{"key":"10.1067\/mjd.2003.107_bib17","doi-asserted-by":"crossref","first-page":"63","DOI":"10.1002\/(SICI)1096-9896(199905)188:1<63::AID-PATH303>3.0.CO;2-E","article-title":"Keratinocyte apoptosis and p53 expression in cutaneous LE and dermatomyositis","volume":"188","author":"Pablos","year":"1999","journal-title":"J Pathol"},{"key":"10.1067\/mjd.2003.107_bib18","doi-asserted-by":"crossref","first-page":"958","DOI":"10.1046\/j.1365-2133.2001.04182.x","article-title":"Apoptosis in different cutaneous manifestations of lupus erythematosus","volume":"144","author":"Baima","year":"2001","journal-title":"Br J Dermatol"},{"key":"10.1067\/mjd.2003.107_bib19","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1515\/DMDI.2001.18.1.1","article-title":"The effect of drugs and toxins on the process of apoptosis","volume":"18","author":"Cameron","year":"2001","journal-title":"Drug Metabol Drug Interact"},{"key":"10.1067\/mjd.2003.107_bib20","doi-asserted-by":"crossref","first-page":"307","DOI":"10.1006\/bbrc.2000.3922","article-title":"Glucocorticoid-induced apoptosis in lymphocytes","volume":"279","author":"Planey","year":"2000","journal-title":"Biochem Biophys Res Commun"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962202615117?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962202615117?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,3,24]],"date-time":"2019-03-24T09:54:55Z","timestamp":1553421295000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962202615117"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2003,4]]},"references-count":20,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2003,4]]}},"alternative-id":["S0190962202615117"],"URL":"https:\/\/doi.org\/10.1067\/mjd.2003.107","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2003,4]]}}}